# SDR HALA2015030700030

- Difficulty date: March 7, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 96,876 hours, 17,230 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CENTER HYD QTY LOW ON ARRIVAL .55 RF STARTED FLT WITH 1.05.  FOUND UPPER RUDDER PCA LEAKING.  R & R RUDDER PCA IAW AMM 27-21-02-001, AMM 27-21-02-422-038 LEAK, OPS CHECK OK.
